# SDR SWAA2022100549177

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Lbl47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FLOOR STRUCTURE INTERCOSTAL AT ABOUT BL-47 BETWEEN STA 312-328 CRACKED / [01] REMOVED INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT ABOUT LBL 47 BETWEEN STA 312-328 AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED INTERCOSTAL AS PER B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEP 1 AND 2; OK TO INSTALL NEW PART 141A5410-12;[04] INSTALLED NEW INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT ABOUT LBL 45 BETWEEN STA 312-328 AS PER B737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP 4;[06] STEP 5 IS VERIFIED AS 'RII'
